# SDR YENA2023121201574

- Difficulty date: December 7, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 039
- Aircraft time: 44,605 hours, 29,003 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON SHEAR CLIP LOCATED BTW FR-78 AND STGR-28/27LH IN AFT CARGO COMPARTMENT; (RESOLVED ON W/O: 1219262 TASKCARD: NR-00004) ALL WORK ACCOMPLISHED ON TOMX WO #  2428  NR # 00036 CORROSION ON SHEAR CLIP LOCATED BTW FR-78 AND STGR-28/27LH IN AFT CARGO COMPARTMENT WAS REMOVED AND EVALUATED OUT OF LIMITS PER EMB-190 SRM 51-12-01,SRM 51-10-03 AND SRM 51-75--16. THEREFORE WAS REPLACED PER EMB-190 SRM 51-41-02, SRM 51-41-01 AND SRM 51-43--03.
